×

zbMATH — the first resource for mathematics

Invariant approximations for commuting mappings in CAT(0) and hyperconvex spaces. (English) Zbl 1137.47043
In this paper, the authors study the Meinardus’ problem in the case of hyperconvex spaces.

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Meinardus, G., Invarianz bei linearen approximationen, Arch. ration. mech. anal., 14, 301-303, (1963) · Zbl 0122.30801
[2] Subrahmanyam, P.V., An application of a fixed point theorem to best approximation, J. approx. theory, 20, 165-172, (1977) · Zbl 0349.41013
[3] Smoluk, A., Invariant approximations, Mathematyka stosowana, 17, 17-22, (1981), (in Polish) · Zbl 0539.41038
[4] Habiniak, L., Fixed point theorems and invariant approximations, J. approx. theory, 56, 241-244, (1989) · Zbl 0673.41037
[5] Al-Thagafi, M.A., Common fixed points and best approximation, J. approx. theory, 85, 318-323, (1996) · Zbl 0858.41022
[6] Shahzad, N., Remarks on invariant approximations, Int. J. math. game theory algebra, 13, 157-159, (2003) · Zbl 1077.41022
[7] Dhompongsa, S.; Kaewkhao, A.; Panayanak, B., Lim’s theorem for multivalued mappings in CAT(0) spaces, J. math. anal. appl., 312, 478-487, (2005) · Zbl 1086.47019
[8] Espinola, R.; Khamsi, M.A., Introduction to hyperconvex spaces, (), 391-435 · Zbl 1029.47002
[9] Espinola, R.; Kirk, W.A., Fixed point theorems in R-trees with applications to graph theory, Topology appl., 153, 1046-1055, (2006) · Zbl 1095.54012
[10] Espínola, R.; Kirk, W.A.; López, G., Nonexpansive retractions in hyperconvex spaces, J. math. anal. appl., 251, 557-570, (2000) · Zbl 0971.47036
[11] Khamsi, M.; Kirk, W.A.; Martinez Yanez, C., Fixed point and selection theorems in hyperconvex spaces, Proc. amer. math. soc., 128, 3275-3283, (2000) · Zbl 0959.47032
[12] Kirk, W.A., Fixed point theorems in CAT(0) spaces and R-trees, Fixed point theory appl., 4, 309-316, (2004) · Zbl 1089.54020
[13] Kirk, W.A., Geodesic geometry and fixed point theory, II, (), 113-142 · Zbl 1083.53061
[14] Kirk, W.A., Geodesic geometry and fixed point theory, (), 195-225 · Zbl 1058.53061
[15] Kaewcharoen, A.; Kirk, W.A., Proximinality in geodesic spaces, Abstr. appl. anal., 2006, 1-10, (2006), article ID 43591 · Zbl 1141.51011
[16] Aronszajn, N.; Panitchpakdi, P., Extensions of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. math., 6, 405-439, (1956) · Zbl 0074.17802
[17] Espinola, R., On selections of the metric projection and best proximity pairs in hyperconvex spaces, Ann. univ. mariae Curie-sklodowska, LIX, 9-17, (2005) · Zbl 1145.47036
[18] Bridson, M.; Haefliger, A., Metric spaces of nonpositive curvature, (1999), Springer-Verlag Berlin
[19] Kirk, W.A., Hyperconvexity of R-trees, Fund. math., 156, 67-72, (1998) · Zbl 0913.54030
[20] Sine, R., Hyperconvexity and nonexpansive multifunctions, Trans. amer. math. soc., 315, 755-767, (1989) · Zbl 0682.47029
[21] Markin, J., Best approximation and fixed point theorems in hyperconvex metric spaces, Nonlinear anal., 63, 1841-1846, (2005)
[22] J. Markin, N. Shahzad, Best approximation for nonexpansive and condensing mappings in hyperconvex spaces, submitted for publication · Zbl 1163.41005
[23] Aksoy, A.G.; Khamsi, M.A., A selection theorem in metric trees, Proc. amer. math. soc., 134, 2957-2966, (2006) · Zbl 1102.54022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.